# SDR DHL2003755005

- Difficulty date: March 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

1)  DURING GEAR RETRACTION NOSE GEAR VIBRATED AND SOUNDED LIKE THE NOSE GEAR DOOR WAS NOT CLOSED. NOSE GEAR LIGHT ON S/O'S PANEL AND DOOR LIGHT ON FRONT PANEL WAS ILLUMINATED UNTIL FL 24.0 THEN LIGHTS WENT OUT.2)  UPON INSPECTION FOUND NOSE GEAR STRUT FLAT. FOUND SCHRADER VALVE LEAKING. REMOVED AND REPLACED SCHRADER VALVE AND SERVICED STRUT IAW DHL B727 M/M 12-15-24.  INSPECTED NOSE GEAR AND DOORS, NO DEFECTS NOTED. TAXIED A/C AND LEAK CHECKED STRUT. NO DEFECTS NOTED THIS STATION.
